Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Took plan B after sex. Slipped condom. What can an itchy vagina signify?

I had protected sex last weekend while I was drunk. I took plan B 2 1/2 days after because the condom slipped off into my vagina when he ejaculated. He gave me oral sex for over an hour, so I woke up with a sore clit. A couple days later I developed little tiny red bumps on my vagina and its really itchy and sensitive to touch. I have been putting lotion on it, but I feel like that s making it worse, because now it stings when I pee. Whats going on?
Asked On : Tue, 18 Sep 2012
Answers:  1 Views:  89
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
Jul 2012
Hey there Darian.
I could be wrong of course, but it does appear that you have aquired a heres simplex infection. The itchy part may point to many conditions but coupled with the 'sensitivity', more likely than not to be herpes simplex infection. Since you had oral sex, it is more likely to be a type1 infection. For the moment, apply a topical 5% acyclovir ointment 4-5 times/day & this should give you good relief in 24-48 hrs. Later (perhaps a week or two) when all clear, do a serum IgG/IgM test for herpes 1 & 2 that will give you a clear picture & also tell you if the infection was an old one or recent aquisition & then you can decide the further course of action. Drunk or Not, do remember to practice safe sex..in your case, admittedly you tried but there seems to have been a genuone mistake. Good luck! Hope you Get better soon & all is well...drink loads of water & an occasional beer to help flush out any residual UTI or bacterial infection. Cheers!
Dr Pravven Rodrigues MD
Dermatologist, Cosmetologist, Venereologist
Vikram Hospital,
Bangalore, India
Answered: Sun, 23 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor